A burning sensation is an infrequent side effect of Lexapro® (escitalopram oxalate). The medical term for this burning sensation is paresthesia. For those taking Lexapro, this burning or prickling sensation is usually felt in the hands, arms, legs, or feet -- but it can occur in other parts of the body. The sensation, which normally happens without warning, is usually painless and is described as tingling or numbness, skin crawling, or itching.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2010 • 1 answer
Posted 3 Jul 2010 • 3 answers
Posted 6 Dec 2011 • 11 answers
Posted 20 Jul 2012 • 3 answers
I have had a burning upper back chest, for over eight years. it disappears sometimes and when it co?
Posted 1 Aug 2016 • 0 answers